# SDR DALA2024091809131

- Difficulty date: September 15, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 93,466 hours, 42,602 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3238 DISC: OXYGEN PANEL MASK DEPLOYED / LOCATIONS:202. C/A: RESTOWED MASKS AND SECURED DOOR. DONE IAW AMM 35-21 A319/20. (LP: 0557867)
